RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2014, Volume 55, Number 3, Pages 701–705 (Mi smj2564)  

This article is cited in 2 scientific papers (total in 2 papers)

On abelian groups with right-invariant isometries

A. R. Chekhlov

Tomsk State University, Tomsk, Russia

Abstract: We describe the reduced periodically complete groups, algebraically compact groups, and torsion-free completely decomposable groups with right-invariant monomorphisms preserving the $p$-heights of the elements of the group under study.

Keywords: automorphism, pure subgroup, $p$-height, right invariance of isometries, Ulm–Kaplansky invariants.

Full text: PDF file (281 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2014, 55:3, 574–577

Bibliographic databases:

UDC: 512.541
Received: 04.06.2013

Citation: A. R. Chekhlov, “On abelian groups with right-invariant isometries”, Sibirsk. Mat. Zh., 55:3 (2014), 701–705; Siberian Math. J., 55:3 (2014), 574–577

Citation in format AMSBIB
\Bibitem{Che14}
\by A.~R.~Chekhlov
\paper On abelian groups with right-invariant isometries
\jour Sibirsk. Mat. Zh.
\yr 2014
\vol 55
\issue 3
\pages 701--705
\mathnet{http://mi.mathnet.ru/smj2564}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3237384}
\elib{http://elibrary.ru/item.asp?id=21800684}
\transl
\jour Siberian Math. J.
\yr 2014
\vol 55
\issue 3
\pages 574--577
\crossref{https://doi.org/10.1134/S0037446614030185}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000338502400018}
\elib{http://elibrary.ru/item.asp?id=24061957}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84903315060}


Linking options:
  • http://mi.mathnet.ru/eng/smj2564
  • http://mi.mathnet.ru/eng/smj/v55/i3/p701

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Chekhlov, P. Danchev, “A generalization of co-Hopfian abelian groups”, Int. J. Algebr. Comput., 27:4 (2017), 351–360  crossref  mathscinet  zmath  isi  scopus
    2. A. R. Chekhlov, “Abelevy gruppy s monomorfizmami, invariantnymi otnositelno epimorfizmov”, Izv. vuzov. Matem., 2018, no. 12, 86–93  mathnet
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:239
    Full text:44
    References:61
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020